# SDR 97ZZZX3151

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- Engine: Lyc TIGO541E1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 71894
- Condition: Loose
- Location: Nr 3 Cyl Exhaust
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE RUNNING ROUGH.  CHECKED COMPRESSION, 0/80, NR 3 CYLINDER.  CHECKED WITH BORESCOPE, FOUND EXHAUST VALVE SEAT LOOSE.  REMOVED CYLINDER ASSY WHICH WAS OVERHAULED BY ECI.  SUSPECT FIT BETWEEN CYLINDER AND SEAT WAS NOT TIGHT ENOUGH AT ASSEMBLY.
